# SDR ASMF201602001

- Difficulty date: December 20, 2015
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 58,492 hours, 8,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771123
- Part serial: 1542
- Condition: Stuck
- Location: L1 Door
- Part time: 40,675 hours, 4,548 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT DOOR SLIDE, RAFT NR 1 WAS FOUND STUCK & OUT OF POSITION.  REMOVED THE LT DOOR SLIDE, RAFT NR 1 IAW AMM 25-66-01 & DEFERRED THE LT DOOR NR 1 IAW MEL 52-11-01-01A, CAT A, WITH THE CORRESPONDING RESTRICTION OF BLOCK 80 SEATS.  THE LT DOOR SLIDE, RAFT NR 1 WAS REPLACED IAW AMM 25-66-01, TESTED CORRECT & THE REPORT WAS CLOSED.
